Characterizations of almost surely continuous$p$-stable random Fourier series and strongly stationary processes

M. B. Marcus Texas A&M University, College Station, TX, USA G. Pisier Université Paris VI, Paris, France

TBD mathscidoc:1701.331646

Acta Mathematica, 152, (1), 245-301, 1982.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Cited by 175 ]
@inproceedings{m.1982characterizations,
  title={Characterizations of almost surely continuous$p$-stable random Fourier series and strongly stationary processes},
  author={M. B. Marcus, and G. Pisier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302257726355},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={245-301},
  year={1982},
}
M. B. Marcus, and G. Pisier. Characterizations of almost surely continuous$p$-stable random Fourier series and strongly stationary processes. 1982. Vol. 152. In Acta Mathematica. pp.245-301. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302257726355.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved